# SDR UIEA2011100300536

- Difficulty date: August 23, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,246 hours, 14,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 730-741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS AND GOUGES AT PRODUCTION SPLICE BEFORE SECTION 43 JUST BELOW BELT.  SKIN REPAIRED AT BS 730- BS 741 S-23L TO S-25L IAW RS NO R53-20-37221 REV A.
